Home » Frequently asked Questions on Health » Why do I feel so cold and have problems in erection?

Why do I feel so cold and have problems in erection?

Q: I am 38 years old. I have been taking Lorazepam at bedtime for the past 8 years. Prior to it, I was taking Alprazolam 0.25 for 2 years. I have too much anxiety for which I have to take these medicines. For the past 6 years, I feel extremely cold in winters, which is abnormal, because even aged people don't feel that cold. Both my hands & legs get ice cold. Some times I also have tachycardia. I shiver in spite of taking alcohol. I was a casual drinker, but had to leave it completely and I also eat paan masala with tobacco. I went to various doctors, but they don't take it seriously. One of them doubts that I have peripheral neuropathy, while the other denies it. My bone mineral density (BMD) is also less than normal (osteopenia). I have low BP (110/66, 100/60). I don't have diabetes or any other disease. The doctor gave me Nervz – B. I am also taking Eldervit injection on weekly basis, but I am not getting any relief. Secondly, I got divorced 2 years ago & was deprived of sex completely till the last month. Since then I started going to prostitutes. Now I get erections but they are not as hard as earlier & I lose them during intercourse. I am not able to ejaculate as well. I take some ayurvedic power booster capsules, but they don't work. If I take Sildenafil Citrate 25 mg, everything is all right. So each time I have sex I have to take the medicine. I use a condom every time, but I am still scared of HIV infection. I relate my every problem to HIV. After having sex, when I wash my penis with soap I feel pain in the lower side of the penis. It does not last long & only occurs when I pull back the upper skin of the penis. When I masturbate, I don't have any difficulty and if I don't masturbate then I have nightfalls once or twice a week. What is the problem with me? What should I do for permanent relief? Which is better Sildenafil Citrate or Tadalafil? Overall I feel extreme weakness, fatigue & complete exhaustion even in the morning.

A:Your signs and symptoms are typical of patients who are addicted to tranquillizers. As you know alprazolam and lorazepam are both habit forming drugs. Reduced libido and sexual dysfunction are side effects of these drugs. Weakness, fatigue are also due to drugs. Autonomic system disturbances and low BP are also common side effects. Hence they will not go away unless you gradually reduce and finally stop taking lorazepam. Intake of tobacco products is also causing additional side effects. There is not much difference between Sildenafil (such as Penegra) and Tadalafil (such as Zydalis) except the duration of action which is shorter, though adequate, for Sildenafil.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------